- -

Generalized open sets in grill N-topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalized open sets in grill N-topology

Show full item record

Thivagar, ML.; Reilly, IL.; Dasan, MA.; Ramesh, V. (2017). Generalized open sets in grill N-topology. Applied General Topology. 18(2):289-299. doi:10.4995/agt.2017.6797

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89584

Files in this item

Item Metadata

Title: Generalized open sets in grill N-topology
Author:
Issued date:
Abstract:
[EN] The aim of this paper is to give a systematic development of grill N-topological spaces and discuss a few properties of local function. We build a topology for the corresponding grill by using the local function. ...[+]
Subjects: GrillN-topological space , GNτ-αopen sets , GNτ-semi open sets , GNτ-pre open sets , GNτ-βopen sets
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6797
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.6797
Type: Artículo

This item appears in the following Collection(s)

Show full item record